# SDR EIAA9646

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Engine: Pwa JT9D7AH
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evc
- Part number: 7479555
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NR 1 ENGINE FAILED TO RESPOND TO THRUST LEVER MOVEMENTS.  OIL PRESSURE LIGHT CAME ON.  ACCOMPLISHED ENGINE SHUTDOWN PROCEDURE.  ENGINE RUN UP, HUNG AT 24 PERCENT.  CHECKED EVC AND FOUND ACTUATOR EXTENDED.  REPLACED EVC CONTROL PER MM 75-31-01.  TRIM CHECK PER MM 71-00-00.  (M)
